# SDR SWAA2022050291445

- Difficulty date: April 5, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-7H4
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Angle
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BTW BL 0 AND RBBL 24.85 BS 540 AT PASSENGER CABIN 2022-194785 / [01] REPLACED SUPPORT ANGLE BTW BL 0 AND RBBL 24.85 BS 540 AT PASSENGER CABI I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.  SEE INDIVIDUAL SING-OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SING-OFF BELOW
